# SDR SWAA2022020859097

- Difficulty date: January 6, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737*
- Aircraft serial: 36913
- Aircraft time: 39,369 hours, 23,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL CRACKED AT FASTENER HOLE; BS 277-294; RBL 1; WL 208 (MARKED) ; / [01] CRACK FOUND ON INTERCOSTAL BS 277-BS 294 RBL-1 WL-208.1 FOUND TO BE OUT OF LIMIT IAW SRM 53-10-51-1A-1 PAR.4B(1) FIG-105-K; [02] REMOVED DAMAGED INTERCOSTAL AND LOCATED AND DRILLED NEW INTERCOSTAL P/N 141A5410-3 AT BS 277-BS 294 RBL-0 WL 208.1 IAW SRM 51-40-05-0G-0 AND DWG#141A5400 OK TO INSTALL; [03] VERIFIED CORRECTIVE ACTION ITEMS 1 & 2. OK TO INSTALL NEW INTERCOSTAL AT BS 277-294; RBL 1; WL 208 GIVEN.; [04] INSTALLED INTERCOSTAL AT BS 277-TO-BS 294 RBL-0 WL 208.1 IAW SRM 51-40-02-0G-0 AND DWG#141A5400; [05] VERIFIED CORRECTIVE ACTION ENTRY 4.; [06] VERIFIED CARD COMPLETE.
